Green’s Function for Second Order Elliptic Equations in Non-divergence Form

Sukjung Hwang, Seick Kim

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

We construct the Green function for second order elliptic equations in non-divergence form when the mean oscillations of the coefficients satisfy the Dini condition and the domain has C1,1 boundary. We also obtain pointwise bounds for the Green functions and its derivatives.

Original languageEnglish
Pages (from-to)27-39
Number of pages13
JournalPotential Analysis
Volume52
Issue number1
DOIs
Publication statusPublished - 2020 Jan 1

Bibliographical note

Funding Information:
S. Kim is partially supported by National Research Foundation of Korea (NRF) Grant No. NRF-2016R1D1A1B03931680 and No. NRF-20151009350. S. Hwang is partially supported by the Yonsei University Research Fund (Post Doc. Researcher Supporting Program) of 2017 (project no.: 2017-12-0031).

Publisher Copyright:
© 2018, Springer Nature B.V.

All Science Journal Classification (ASJC) codes

  • Analysis

Fingerprint

Dive into the research topics of 'Green’s Function for Second Order Elliptic Equations in Non-divergence Form'. Together they form a unique fingerprint.

Cite this